MathSciNet Relay Station
MathSciNet bibliographic data
MR2835940 60J28 (60K10 91B30)
Ma, Xue-min; Luo, Kui; Wang, Guang-ming; Hu, Yi-jun Constant barrier strategies in a two-state Markov-modulated dual risk model. Acta Math. Appl. Sin. Engl. Ser. 27 (2011), no. 4, 679–690.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement